# SDR VNAA2015092900022

- Difficulty date: September 29, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 28,550 hours, 28,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL TO THE RT OF STRINGER 27 IS CORRODED JUST FORWARD OF FS 364.  REMOVED INTERCOSTAL BETWEEN FS 349-364 AND FABRICATED NEW INTERCOSTAL IAW REO.  INSTALLED NEW INTERCOSTAL IAW SRM.
